# SDR AALA201803229021

- Difficulty date: February 10, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112754200
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 EXTERNAL SKIN UPPER CORNER,  RIGHT SIDE IN PASSENGER CABIN.  REPAIRED THE FRAME IAW EA 277651.
